# SDR DALA2024070106633

- Difficulty date: June 27, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N956DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38742
- Aircraft time: 26,821 hours, 13,947 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: UNKNOWN
- Condition: Odor
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3956 -ATO- APPROX. 48KTS DUE TO ODOR IN FLIGHT DECK WITH ASSOCIATED LEFT PACK TRIP. CORRECTIVE ACTION: LEFT ACM FOUND SEIZED. REPLACED LEFT ACM PER B 737 AMM 21-51.
